Aa
A
A
Close
Avatar universal
Is this MS? The MRI says no!
October of last year I started having mega fatigue.  I thought maybe I was fighting something off.  Add dizzy, muscle weakness, left hand tremor and oh the brain fog.  I had bloodwork, MRIs (brain, cervical and thoracic) CT scans, ultrasounds...Nothing showed up.  In December I started to feel better.  I was still only about 50% but that was an improvement. In May I went to a endocrinologist, she found my cortisol and ACTH to be low and started me on hydrocortisone.  She had no explanation for the low cortisol and the fact none of my other pituitary hormones were out of whack made me more a mystery but she did pity me and was willing to try SOMETHING.  The HC brought me to about 85%.  I could walk on the treadmill for 20 minutes, but that was it, I could get through most days without napping!  Until July... All my symptoms were back.  I eventually got my energy back and carried on. In mid October I crashed hard again.  All  my symptoms came roaring back but this time I have tingly left foot/toes with electric zaps and boy oh boy does my jaw hurt (both sides by the ear) and I keep getting shocking pains on either side of my cheeks at different times.  My lips also keep going numb with pins and needles.  This lasted for about 3 weeks and I started to feel better.  Those whacky symptoms went away and I'm just left with moderate fatigue (the usual) and my left arm/hand is weaker.  My brain fog and memory is horrendous. I went to the neuro doc I saw the year prior and she ordered another brain MRI.  They just called to tell me it was normal. What is this??  Does it sound like MS to you?? Thanks for reading....
Cancel
2 Answers
Page 1 of 1
1530171 tn?1448133193
Hi Mystery970.

It is very premature and unfounded to suspect MS, according to the test results.
Some of the issues you're having may be attributed back to
the extended administration of hydrocortisone, the very same
steroid hormone, originally prescribed to treat your insufficiency.
Immune system weakening, memory issues, mental fog are very common
effects of hydrocortisone intake.

I suggest you discuss this with your endo asap!
Ask her to look into the cause of your "hypopituitary adrenal insufficiency"!
Also underlying and undetected pathogenic infectious conditions (in the tissues) are suspect.

Cheers!
Niko
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
MS was actually what they suspected at the very beginning and after the initial MRI round they said no lesions so we moved along.  My endo hasn't a clue as to why I have low cortisol and nothing has showed up there either.  The only reason MS was being revisited is because the neurologist is noticing a relapse/remitting pattern.  I'm just a big medical mystery!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources